Alert archive / Colorado / Freeze Warnings in 2007

Freeze Warning 3, NWS Pueblo, CO

September 24, 20075 counties in Colorado

NWS Pueblo, CO issued this freeze warning at Sep 24, 2007, 3:07 PM MDT for 5 counties in Colorado. It took effect at Sep 25, 2007, 2:00 AM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 24, 2007, 3:07 PM MDT (21:07 UTC)
In effect from
Sep 25, 2007, 2:00 AM MDT
Expired
Sep 25, 2007, 9:00 AM MDT
In force
7 hr
Issued by
NWS Pueblo, CO

Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, Rio Grande County, CO, Saguache County, CO

The radar

The Pueblo radar (KPUX), 190 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 9.1 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2007-09-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 215 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2007-09-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
215 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
1327 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KPUB 242107
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
307 PM MDT MON SEP 24 2007

...COOL AIR SETTLING INTO SOUTHERN COLORADO...

.A COOL FALL AIRMASS WILL SPREAD INTO COLORADO TONIGHT. FREEZING
TEMPERATURES ARE EXPECTED IN THE MOUNTAINS AND HIGH VALLEYS EARLY
TUESDAY MORNING.

COZ069>071-250315-
/O.UPG.KPUB.FZ.A.0003.070925T0600Z-070925T1500Z/
/O.NEW.KPUB.FZ.W.0003.070925T0800Z-070925T1500Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
307 PM MDT MON SEP 24 2007

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM MDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM MDT TUESDAY. 

THIS FREEZE WARNING IS IN EFFECT FOR THE SAN LUIS VALLEY.

LOW TEMPERATURES EARLY TUESDAY MORNING WILL RANGE FROM THE MID
20S TO AROUND 30 ACROSS THE SAN LUIS VALLEY. FREEZING TEMPERATURES
WILL OCCUR FOR SEVERAL HOURS.

WITH A HARD FREEZE EXPECTED...YOU SHOULD TAKE PRECAUTIONS TO
PROTECT CROPS OR VEGETATION.

$$
4 follow-up statements
000 
WWUS75 KPUB 250156
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
756 PM MDT MON SEP 24 2007

...COOL AIR SETTLING INTO SOUTHERN COLORADO...

.A COOL FALL AIRMASS WILL SPREAD INTO COLORADO TONIGHT. FREEZING
TEMPERATURES ARE EXPECTED IN THE MOUNTAINS AND HIGH VALLEYS EARLY
TUESDAY MORNING.

COZ069>071-250800-
/O.CON.KPUB.FZ.W.0003.070925T0800Z-070925T1500Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
756 PM MDT MON SEP 24 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM MDT
TUESDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM MDT TUESDAY.

THIS FREEZE WARNING IS IN EFFECT FOR THE SAN LUIS VALLEY.

LOW TEMPERATURES EARLY TUESDAY MORNING WILL RANGE FROM THE MID
20S TO AROUND 30 ACROSS THE SAN LUIS VALLEY. FREEZING
TEMPERATURES WILL OCCUR FOR SEVERAL HOURS.

WITH A HARD FREEZE EXPECTED...YOU SHOULD TAKE PRECAUTIONS TO
PROTECT CROPS OR VEGETATION.

$$
000 
WWUS75 KPUB 250622
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
1222 AM MDT TUE SEP 25 2007

...COOL AIR SETTLING INTO SOUTHERN COLORADO...

.A COOL FALL AIRMASS WILL SPREAD INTO COLORADO TONIGHT. FREEZING
TEMPERATURES ARE EXPECTED IN THE MOUNTAINS AND HIGH VALLEYS EARLY
TUESDAY MORNING.

COZ069>071-251500-
/O.CON.KPUB.FZ.W.0003.070925T0800Z-070925T1500Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
1222 AM MDT TUE SEP 25 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING. 

THIS FREEZE WARNING IS IN EFFECT FOR THE SAN LUIS VALLEY.

LOW TEMPERATURES EARLY TUESDAY MORNING WILL RANGE FROM THE MID
20S TO AROUND 30 ACROSS THE SAN LUIS VALLEY. FREEZING
TEMPERATURES WILL OCCUR FOR SEVERAL HOURS.

WITH A HARD FREEZE EXPECTED...YOU SHOULD TAKE PRECAUTIONS TO
PROTECT CROPS OR VEGETATION.

$$
000 
WWUS75 KPUB 250950
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
350 AM MDT TUE SEP 25 2007

...COOL AIR SETTLING INTO SOUTHERN COLORADO...

.A COOL FALL AIR MASS WILL CONTINUE ACROSS SOUTHERN COLORADO EARLY
THIS MORNING. 

COZ069>071-251500-
/O.CON.KPUB.FZ.W.0003.000000T0000Z-070925T1500Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
350 AM MDT TUE SEP 25 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING. 

THIS FREEZE WARNING IS IN EFFECT FOR THE SAN LUIS VALLEY.

TEMPERATURES WILL RANGE FROM 24 TO 30 DEGREES FOR MUCH OF THE SAN
LUIS VALLEY...ESPECIALLY THE VALLEY CENTER...EARLY THIS MORNING.
SUB-FREEZING TEMPERATURES WILL OCCUR FOR SEVERAL HOURS RESULTING
IN A KILLING FREEZE ACROSS MUCH OF THE SAN LUIS VALLEY.

WITH A HARD FREEZE EXPECTED...YOU SHOULD TAKE PRECAUTIONS TO
PROTECT CROPS OR VEGETATION.

$$

METZE
000 
WWUS75 KPUB 251447
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
847 AM MDT TUE SEP 25 2007

...TEMPERATURES ARE BEGINNING TO WARM...

.TEMPERATURES IN THE MAJORITY OF THE SAN LUIS VALLEY HAVE WARMED
TO ABOVE FREEZING.

COZ069>071-251600-
/O.EXP.KPUB.FZ.W.0003.000000T0000Z-070925T1500Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
847 AM MDT TUE SEP 25 2007

...FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING...

THE FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING. 

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this freeze warning went out at Sep 24, 2:59 PM MDT, 8 minutes earlier.

Area forecast discussion, Sep 24, 2:59 PM MDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
259 PM MDT MON SEP 24 2007

.SHORT TERM...
(TONIGHT AND TUESDAY)

MAIN CONCERNS ARE EXPECTED FREEZE TONIGHT IN THE SAN LUIS
VALLEY...AND PCPN CHANCES THIS EVENING.

AS THE MODELS WERE FORECASTING...THE MAIN ENERGY AND ACTIVITY WITH
THIS PASSING UPR TROF...HAS BEEN TO THE NORTH OF THE FORECAST AREA
TODAY.  WE HAVE SEEN 3 DISTINCT BOUNDARIES MOVE INTO EL PASO COUNTY
TODAY...AND AS OF 230 PM A BOUNDARY LIES FROM JUST SOUTH OF COLORADO
SPRINGS...INTO CENTRAL CROWLEY COUNTY AND ACROSS KIOWA COUNTY. SOUTH
OF THIS FRONT DEW POINTS ARE IN THE 20S...WHILE NORTH OF THE FRONT
DEW POINTS ARE IN THE MID 30S TO LOWER 40S.  THE NAM CONTINUES TO
SHOW SOME PCPN THIS EVENING OVR THE CENTRAL MTS AND EL PASO COUNTY.
WHILE THE GFS IS DRY. WITH A LITTLE MORE LOW LEVEL MSTR AND A FAIRLY
GOOD UPSLOPE FLOW OVR EL PASO COUNTY...THIS AREA MAY SEE SOME
SHOWERS/TSTMS DEVELOPMENT OVR THE AREA INCLUDING TELLER COUNTY.
WILL ALSO KEEP SOME PCPN OVR THE CENTRAL MTS.  THE NAM HAS THE FRONT
PUSHING FARTHER SOUTH THIS EVENING...REACHING THE SRN CO BORDER
BETWEEN 03Z AND 06Z. PCPN CHANCES DO NOT LOOK THAT PROMISING
ELSEWHERE...BUT WE COULD SEE SOME PCPN DEVELOP ALONG AND BEHIND THE
FRONTAL BOUNDARY OVR OTHER PORTIONS OF THE SERN PLAINS AND AM
RELUCTANT TO REMOVE POPS. BUT WL TRIM BACK POPS IN AREA AND COVERAGE
OVR THE SERN PLAINS.  THE 18Z RUN OF THE NAM IS NOW SHOWING SOME
PCPN ALONG THE SERN FOOTHILLS AFTER MIDNIGHT.  NOT SO SURE THIS WL
HAPPEN BUT AFTER THE FRONTAL PASSAGE THE LOWER LEVEL MSTR DOES
INCREASE AND SOME LOW CLOUDS...AND MAYBE A LITTLE DRIZZLE...ARE MORE
LIKELY.  IN THE SAN LUIS VALLEY TONIGHT THERE SHOULD NOT BE MUCH FOR
CLOUD COVER...AND WITH A COOLER AIR MASS BEING OVR THE AREA
TONIGHT...TEMPS SHOULD BE ABLE TO DROP INTO THE MID 20S TO AROUND
30. THUS A HARD FREEZE CAN BE EXPECTED IN MANY AREAS OF THE SAN LUIS
VALLEY...AND THE WATCH WILL BE UPGRADED TO A FREEZE WARNING.

ON TUESDAY THE UPR TROF WL BE EAST OF THE AREA WITH WESTERLY FLOW
ALOFT...BUT THERE WL STILL BE SOME LOW LEVEL UPSLOPE OVR THE SERN
PLAINS.  THE 18Z NAM KEEPS SOME LOW AND MID LEVEL MSTR OVR PORTIONS
OF THE SERN PLAINS INTO THE AFTERNOON HOURS.  THERE SHOULD BE A LOT
OF LOW CLOUDS OVR PORTIONS OF THE SERN PLAINS IN THE MORNING...BUT
SOME OF THESE MAY HANG ON INTO THE AFTERNOON IF THE NAM IS CORRECT.
WL HAVE TO ADJUST THE SKY GRIDS TO ACCOUNT FOR THIS POSSIBILITY OF
CLOUDS.

.LONG TERM...
(TUESDAY NIGHT THROUGH MONDAY)

TUESDAY NIGHT AND WEDNESDAY...WEST TO NORTHWEST FLOW ALOFT WILL
CONTINUE AS ANOTHER SHORTWAVE MOVES ACROSS THE N ROCKIES TUE NIGHT
AND WED. THIS IS EXPECTED TO DROP A DRY NORTHERLY SURGE DOWN ACROSS
COLORADO WED...PRODUCING MOSTLY SUNNY SKIES WITH MAX TEMPS IN THE
70S TO NEAR 80. CLEARING SKIES AND LIGHTER WINDS SHOULD DROP MIN
TEMPS BOTH TUE AND WED NIGHTS BELOW FREEZING FOR THE HIGHER VALLEYS.

THURSDAY AND FRIDAY...AMPLIFYING TROUGH OVER THE WEST COAST IS
FORECAST TO INCREASE THE SW FLOW ALOFT ACROSS THE 4 CORNERS REGION
BEGINNING THU...AS WELL AS USHER IN WARMER MAX TEMPS FOR BOTH DAYS.
CURRENTLY FRIDAY LOOKS TO BE THE WARMEST DAY OF THE EXTENDED
FORECAST. BOTH NAM AND GFS MODELS INDICATE THAT PCPN WILL BE LURKING
NEAR THE SE CORNER OF THE STATE FOR THE END OF THE WEEK...AND A
QUICK LOOK AT FORECAST MSL FIELDS SHOW A TROUGH OVER THIS AREA SO
THERE MAY BE SOME TRUTH TO THIS. UPPER JET LAYS ACROSS THE STATE ON
FRI AS WELL SO INCREASING WINDS ARE EXPECTED...BUT CWA WILL NOT BE
IN THE FAVORABLE LF QUAD. KEPT CWA DRY THROUGH FRI MORN...THEN BROAD
BRUSHED SOME ISOLATED POPS FOR THE CWA FRI EVE. THIS WILL HAVE TO BE
REVISED IN THE NEXT DAY OR SO.

SATURDAY THROUGH MONDAY...THE TROUGH OVER THE PAC NW INTENSIFIES BUT
IS FORECAST TO STAY ACROSS THE NORTHERN PORTIONS OF THE
U.S...MEANING BRISK WINDS BUT PROBABLY NOT TOO MUCH PCPN FOR THE
CWA. INTRODUCED SOME ISOLATED POPS FOR THE CENTRAL AND SW MTS SAT
AFTN JUST IN CASE THIS TROUGH DROPS A BIT FURTHER SOUTH...OTHERWISE
LEFT THE AREA DRY. CURRENT GRID TRENDS SHOW A WARM DAY SAT...COOLER
ON SUN IN RESPONSE TO A COOL SURGE MOVING THROUGH THE AREA DUE TO
THE DISTURBANCE TO THE NORTH...THEN REBOUNDING TEMPS AGAIN ON MON.
THIS FAR OUT...TIMING AND LOCATION OF THIS WEATHER FEATURE WILL
UNDOUBTEDLY CHANGE. IN ADDITION...SAW NO NEED TO CONTINUE WITH
SINGLE DIGIT POPS THIS FAR OUT SO WENT WITH NIL POP GRIDS. MOORE

&&

.AVIATION...
KALS AREA SHOULD SEE VFR CONDITIONS TONIGHT AND TUESDAY. SOME LOW
CLOUDS WL PROBABLY DEVELOP OVR MUCH OF THE SERN PLAINS TONIGHT
WITH MVFR CIGS...MAINLY AFTER MIDNIGHT...BUT COULD SET IN A BIT
EARLIER OVR PORTIONS OF EL PASO COUNTY.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING FROM 2 AM TO 9 AM MDT TUESDAY FOR COZ069>071.

&&

28/27
Hazardous weather outlook, Sep 24, 7:06 AM MDT, 8 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
706 AM MDT MON SEP 24 2007

COZ058>089-093>099-251315-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
706 AM MDT MON SEP 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

A STORM SYSTEM WILL TRACK ACROSS NORTHERN COLORADO TODAY...RESULTING
IN ISOLATED AFTERNOON AND EVENING THUNDERSTORMS...PRODUCING WIND
GUSTS TO 40 MPH...PEA SIZE HAIL...BRIEF RAIN SHOWERS AND LIGHTNING.
SNOW SHOWERS...PRODUCING LITTLE OR NO ACCUMULATION...ARE POSSIBLE IN
THE MOUNTAINS ABOVE 11000 FEET.  THE BEST CHANCE FOR THUNDERSTORMS
TODAY WILL BE NORTH OF HIGHWAY 50.

LATE TODAY AND TONIGHT...A COLD FRONT WILL DROP INTO SOUTHERN
COLORADO...RESULTING IN THE FIRST WIDESPREAD FREEZE OF THE SEASON
ACROSS THE MOUNTAINS AND HIGH VALLEYS.  IN THESE AREAS...LOW
TEMPERATURES TUESDAY MORNING WILL DROP INTO THE MID 20S TO LOWER 30S
FOR A FEW HOURS PRIOR TO SUNRISE WHICH COULD RESULT IN A KILLING
FREEZE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

OVERNIGHT LOW TEMPERATURES ACROSS THE HIGHER TERRAIN AND HIGH
MOUNTAIN VALLEYS ARE EXPECTED TO FALL BELOW FREEZING TUESDAY NIGHT
AND AGAIN WEDNESDAY NIGHT. PRECAUTIONS SHOULD BE TAKEN TO PROTECT
CROPS OR VEGETATION.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 24, 6:05 AM MDTFreeze WatchPUBAlamosa, Conejos, Costilla, Rio Grande, Saguache9 hr

Nearby

Freeze Warnings in Colorado, 2007Every freeze warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.